Here's a taste of what TheBody.com has to offer on this topic:
Get the Facts
Ask the Experts
Frascino Medical GroupBuenas tardes.No deberas estar siguiendo los consejos de la gente que trabaja en tu gym cuando pertenece a los frmacos de cualquier tipo. Respecto a este tema, debes consultar con tu mdico especialista en VIH. Y punto. Un entrenador puede... Read more »
Program for Wellness RestorationI am glad you are regaining control of your health after adjusting from the shock of your HIV diagnosis. As you know, we can live long and healthy lives, and many of us become even more motivated to exercise, eat well and take care of ourselves... Read more »
University of North Carolina - Chapel HillIt is correct that the zidovudine (AZT) in Combivir could cause anemia or worsen it. The issue is whether there is an alternative. Stavudine (d4T) remains in wide use in Africa despite a host of other toxicities including neuropathy, and can be... Read more »
Rocky Mountain CARESHello and thanks for posting.You indeed are receiving an unusual PEP regimen.1) It's not likely to be ineffective, rather just more than needed.2) You're on day 23 of a planned 28 (or 30), I'd try to complete the treatment course if... Read more »
Connect With Others
Posted by jenniferdraperAbacavirLamivudine is used to treat HIV infection. This combination medication is used with other medications. It belongs to a class of drugs known as nucleoside reverse transcriptase inhibitors. Read more »
Posted by DaphZimbabwe, 1 ReplyI am currently on meds taking Lamivudine, Tenofovir and Eviferanz (sp). I get my meds from the local clinic but they are short of Efivarenz. I can still only take Lamivudine and tenofovir? I currently don't have money to buy the third. Can these... Read more »
Posted by mark4586lopez, 2 RepliesHello
Been reading some of the threads here. I'm kinda new to the meds everyone is taking and mentioning here.
May I know what med combination are you taking?
Mine's Lamivudine/Zadovudine and Efavirens. I heard that our first line of meds that we have... Read more »
Posted by NYRN, 1 ReplyI'm taking viread, invirase, didanosine, zidovudine and valtrex and my latest labs indicate high on the liver screens. Has anyone had any liver issues - I don't drink so it's not that! Read more »
Guides for People With HIV